# SDR CA041012006

- Difficulty date: October 4, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Cessna 182S
- Aircraft time: 1,850 hours
- Engine: Lyc IO540AB1A5
- Propeller: Mcauly B3D36C431
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: CM358910
- Condition: Overheated
- Location: Mlg Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SWITCH WAS HOT TO THE TOUCH DURING GROUND FUNCTIONAL TEST.  SWITCH DID NOT TRIP.  SWITCH WENT OPEN CIRCUIT AFTER COUPLE MINUTES.
